MathSciNet Relay Station
MathSciNet bibliographic data
MR2933131 34N05 (34D05 39A12)
Erbe, L.; Hovhannisyan, G.; Peterson, A. Asymptotic behavior of $n$-th order dynamic equations. Nonlinear Dyn. Syst. Theory 12 (2012), no. 1, 63–80.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement